# SDR 2025FA0000455

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: General aviation
- Aircraft: N878N
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Departed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E, Y
- Precautionary procedure: A

## Discrepancy

FAA DISCOVERED CONDITION DURING ACCIDENT INVESTIGATION.  PIC REPORTED IN-FLIGHT PROPELLER BLADE SEPARATION DURING CRUISE FLIGHT CAUSING VIOLENT BUFFETING AND VIBRATION; RESULTING IN POWER LOSS AND ENGINE STOPPAGE.   PILOT EXECUTED AN OFF-FIELD LANDING WHICH CAUSED SUBSTANTIAL DAMAGE TO THE AIRCRAFT.  DURING ON-SCENE ACCIDENT INVESTIGATION, TWO OF THE 3 PROPELLER BLADES WERE MISSING FROM THE PROPELLER HUB AND COULD NOT BE LOCATED.  THE MANUFACTURER OF THE PROPELLER (WOODCOMP) WAS NOTIFIED REGARDING THE NATURE OF THE FAILURE.  THE ACTUAL PROBABLE CAUSE OF THE FAILURE COULD NOT BE DETERMINED IN THE FIELD.  FURTHER TESTING AND EVALUATION IS RECOMMENDED BY BOTH THE NTSB AND MANUFACTURER.   THE PROPELLER WAS INSTALLED ON A ROTAX 912, S/N 5645334 WITH 1074 HOURS TOTAL TIME SINCE NEW.  AIRCRAFT MANUFACTURER: TL ULTRALIGHT  AIRCRAFT.  MODEL: STING SPORT  AIRCRAFT.  S/N: TL USA 130 912S. PROPELLER: WOODCOMP, SR200
